# SDR USAA000669

- Difficulty date: May 8, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuelage
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - SKIN CRACKED .250 INCH, FORWARD SERVICE DOOR CUT OUT AFT CORNER.  REPAIRED FILLER AND DOUBLER PER SRM 53-30-3.  (X)
